Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
Review
. Apr-Jun 2003;49(2):210-3.
doi: 10.1590/s0104-42302003000200043. Epub 2003 Jul 22.

[Ciclosporine A-induced Gingival Hyperplasia]

[Article in Portuguese]
Affiliations
Free article
Review

[Ciclosporine A-induced Gingival Hyperplasia]

[Article in Portuguese]
Vera Lúcia Costa Ramalho et al. Rev Assoc Med Bras (1992). .
Free article

Abstract

The increasing use of cyclosporine A (CSA) in organ transplants and in the treatment of autoimmune diseases has increased the incidence of cyclosporine A-related adverse effects, including gingival hyperplasia (GH). GH causes esthetic, speech, mastication and tooth growth problems in the affected patients. The prevalence of cyclosporine-induced GH varies in different studies and may be as high as 85%, depending on the diagnostic criteria. This review approaches etiological, histological and clinical issues, as well as the prevention and treatment of this important injury.

Similar articles

See all similar articles

MeSH terms

LinkOut - more resources

Feedback